# SDR MWEA98785

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 59129037
- Condition: Detached
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY DOOR SLIDE FELL OFF.  MTC REINSTALLED GALLEY DOOR SLIDE COVER.
